# SDR ASAA2016062617175

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 30,502 hours, 9,264 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 11070R
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 10,073 hours, 2,906 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND NR 2 ENGINE IDG AIR/OIL COOLER LEAKING.  ACFT GROUNDED.  R & R NR 2 ENGINE IDG AIR/OIL COOLER, REF AMM 24-11-21.  IDLE POWER LEAK CHECK, FOUND NO LEAKS.
